Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

Contents of Volume 29, Number 4

Represensibility of cones of monotone functions in weighted Lebesgue spaces and extrapolation of operators on these cones
E. I. Berezhnoĭ and L. Maligranda.
St. Petersburg Math. J. 29 (2018), 545-574
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A family of permutation groups with exponentially many nonconjugated regular elementary abelian subgroups
S. Evdokimov, M. Muzychuk and I. Ponomarenko.
St. Petersburg Math. J. 29 (2018), 575-580
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On the Riemann–Siegel formula for the derivatives of the Hardy function
M. A. Korolev.
St. Petersburg Math. J. 29 (2018), 581-601
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Representation of functions in an invariant subspace with almost real spectrum
O. A. Krivosheeva and A. S. Krivosheev.
St. Petersburg Math. J. 29 (2018), 603-641
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On the Sidon inequality for trigonometric polynomials
A. O. Radomskii.
St. Petersburg Math. J. 29 (2018), 643-656
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Signal recovery via TV-type energies
M. Fuchs, J. Müller and C. Tietz.
St. Petersburg Math. J. 29 (2018), 657-681
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Division by $2$ of rational points on elliptic curves
B. M. Bekker and Yu. G. Zarhin.
St. Petersburg Math. J. 29 (2018), 683-713
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
American Mathematical Society